# SDR GTIA2024022037930

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N916NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9175
- Aircraft time: 11,724 hours, 4,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 150511
- Condition: Faulted
- Location: Emergency Lights
- Part time: 235 hours, 117 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU (13WL) AFT L/ DEU-B (300RH7) FAULT -R+R EPSU (13WL) AFT, NO HELP IAW AMM 33-31-38
